Ricardo Bianconi - Papers

  1. Published/submitted

    1. Ricardo Bianconi, Rodrigo Figueiredo. O-minimal de Rham cohomology. arXiv:1904.05485
    2. Ricardo Bianconi, Rodrigo Figueiredo, Robson A. Figueiredo. On Whitney embedding of o-minimal manifolds. arXiv:1904.05403
    3. Ricardo Bianconi. Model Completeness for the Real Field with the Weierstrass P-Function. Proceedings of the Edinburgh Mathematical Society, Volume 61, Issue 3, pp. 811-823, 2018.
    4. Ricardo Bianconi. Várias maneiras de construir o ponto médio de um segmento usando apenas o compasso. Revista do Professor de Matemática (RPM), No. 97 (2018).
    5. Ricardo Bianconi. Some Model Theory of Hypergeometric and Pfaffian Functions. South American Journal of Logic, Vol. 2, n. 2, pp. 297-318, 2016, arXiv:1611.06090
    6. Ricardo Bianconi. Model Complete Expansions of the Real Field by Modular Functions and Forms arXiv:1406.7158 June, 2014. Published in the South American Journal of Logic, Vol. 1, n. 1, pp. 321-335, 2015.
      See also: R. Bianconi. Adendum to "'Model Complete Expansions of the Real Field by Modular Functions and Forms', this Journal, Vol. 1, n. 1 (2015), pp. 321-335", South American Lournal of Logic, Vol. 2, n. 1, pp. 155-158.
    7. Ricardo Bianconi. Uniform Model Completeness for the Real Field with the Weierstrass P Function. arXiv:1410.7191 2014 (revised version published as Model Completeness for the Real Field with the Weierstrass P-Function above)
    8. Ricardo Bianconi, Gilda Ferreira, Emmanuel Silva. Bounded theories for polyspace computability. Portugaliae Mathematica 70 (2013), no. 4, 295-318. MR3180823
    9. Pedro L. Kaufmann, Ricardo Bianconi. Triangle integral-a nonabsolute integration process suitable for piecewise linear surfaces. Real Analysis Exchange 36 (2010/11), no. 2, 373-404. MR3016723
    10. Ricardo Bianconi. Undefinability results in o-minimal expansions of the real numbers, Annals of Pure and Applied Logic, 134 (2005), 43-51. MR2132914 (2005m:03072)
    11. M. Federson, R. Bianconi, L. Barbanti. Linear Volterra integral equations as the limit of discrete systems. Acta Mathematicae Applicatae Sinica English Series, 20 (2004), no. 4, 623-640. MR2173638 (2006j:45013)
    12. Rémi Langevin, Rosa Maria Barreiro Chaves, Ricardo Bianconi. Formulas of Cauchy and Crofton in Lorentz-Minkowski and de Sitter spaces. Homage to Luis Santaló. Vol. 1. Mathematicae notae 41 (2001/02), 99-113 (2003). MR2049437 (2005a:53131)
    13. M. Federson, R. Bianconi, L. Barbanti. Linear Volterra Integral Equations. Acta Math. Appl. Sin. Engl. Ser. 18 (2002), no. 4, 553-560. MR2012318 (2004j:45006)
    14. M. Federson, R. Bianconi. Linear Fredholm integral equations concerning the integral of Kurzweil. Journal of Applied Analysis, vol. 8, Nr. 1 (2002), 81-108. MR1921473 (2003g:45001)
    15. Ricardo Bianconi. Definability in o-minimal expansions of the real numbers. Electronic Notes in Theoretical Computer Science 67 (2002) (Wollic 2002).
    16. Ricardo Bianconi. Some remarks on Schanuel's conjecture. Proceedings of the XIth Latin American Symposium on Mathematical Logic (Mérida, 1998). Annals of Pure and Applied Logic, 108 (2001), no. 1-3, 15-18. MR1819047 (2001k:11133)
    17. M. C. A. B. Federson, R. Bianconi, Linear Volterra-Stieltjes integral equations in the sense of the Kurzweil-Henstock integral. Arch. Math. (Brno) 37 (2001), no. 4, 307-328. MR1879454 (2003a:45001)
    18. Ricardo Bianconi. Some model theory of ordered structures and undefinabilty results, pp. 31-34 in Jair Minoru Abe and João Inácio da Silva Filho eds., Logic, Artificial Intelligence and Robotics, LAPTEC 2001, Nov. 2001, São Paulo, SP, Brazil, Frontiers in Artificial Intelligence and Applications, volume 71, IOS Press, Amsterdam, 2001.
    19. M. Federson, R. Bianconi. Linear integral equations of Volterra concerning the integral of Henstock. Real Analysis Exchange, 25 (1999/00), no. 1, 389--417. MR1758896 (2001f:45004)
    20. Ricardo Bianconi, João C. Prandini, Cláudio Possani. A Daniell integral approach to nonstandard Kurzweil-Henstock integral. Czechoslovak Mathematical Journal, vol. 49 (1999), 817-823. MR1746706 (2001g:28007)
    21. Ricardo Bianconi.: Definability of the possible minimal counterexamples to Schanuel's conjecture. XII Brazilian Meeting on Logic, May 1999.
    22. Ricardo Bianconi. A Note on noninterpretability in o-minimal structures. Fundamenta Mathematicae, vol. 158 (1998), no. 1, pp. 19-22. MR1641216 (2000a:03050)
    23. Ricardo Bianconi. On the convergence of the integrals of a truncated Kurzweil-Henstock integrable function. Real Analysis Exchange, vol 23, no. 1 (1998), 247-250. MR1609798
    24. Ricardo Bianconi. Nondefinability results for expansions of the field of real numbers by the exponential function and by the restricted sine function. The Journal of Symbolic Logic, vol. 62 (1997), 1173-1178. MR1617985 (99k:03034)
    25. Ricardo Bianconi. A note on the construction of a certain class of Kleinian groups, Proc. of the AMS, Vol. 123, Nr. 10, 1995, pp. 3119-3124. MR1277097 (95m:30060)
    26. Ricardo Bianconi, Nikolay Gusevskii, Helen Klimenko. Schottky type groups and Kleinian groups acting on $S^3$ with limit set a wild Cantor set. Boletim da SBM (Bulletin of the Brazilian Math. Soc.), Vol. 26, Nr. 1, 1995, 1-45. MR1339176 (98c:57039)
    27. Bianconi, R., Prandini, J. C.: Nonstandard Kurzweil-Henstock integral, Proc. of the 42nd. SBA, 1995, pp. 669-680.
    28. Bianconi, R., Prandini, Raymundo, C. A. B.: Análise não standard (in Portuguese: Nonstandard analysis), survey, Proc. of the 42nd. SBA, 1995, pp. 77-147.
    29. Bianconi, R.: Some model theory for the reals with analytic functions, in Proc. of the 10th. Brazilian Conference in Logic-EBL93, in CLE Vol. 14, UNICAMP, Brazil, 1995, p.61-71.
    30. Ricardo Bianconi. On sets (for-all)-definable from Pfaffian functions, The Journal of Symbolic Logic, 57, (1992), no. 2, 688-697. MR1169203 (93c:03049)
    31. Ricardo Bianconi. Model completeness results for elliptic and abelian functions. Annals of Pure and Applied Logic, 54 (1991), no. 2, 121-136. MR1134193 (92i:03040)

  2. Unpublished papers:
    1. R. Bianconi.: Vanishing of the cyclic cohomology of properly infinite von Neumann algebras. arxiv.org
    2. R. Bianconi.: Como ler e estudar matemática? (in Portuguese; available in formats dvi gzipped: mat.dvi.gz (24K) or Adobe's pdf mat.pdf (350K).
    3. C. E. Harle, R. Bianconi.: Special Relativity and Geometry. (Book.) The chapters on the two and three dimensional models is available as gzipped dvi or gzipped postscript formats.